Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The dominion of Isbell


Author: Barry Mitchell
Journal: Trans. Amer. Math. Soc. 167 (1972), 319-331
MSC: Primary 18E05
DOI: https://doi.org/10.1090/S0002-9947-1972-0294441-0
MathSciNet review: 0294441
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A well-known characterization of epimorphisms in the category of rings with identity is imitated to give a similar characterization of epimorphisms in the category of small pre-additive categories. From this one deduces Isbell's ``Zigzag Theorem'' concerning epimorphisms in Cat.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18E05

Retrieve articles in all journals with MSC: 18E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0294441-0
Keywords: Category, functor, natural transformation, dominion, epimorphism, zigzag
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society